# SDR 96FDEA00650

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19301
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Fs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, FS 740, FLOOR BEAM HAS CORROSION DEVELOPING IN SCREW HOLE AND NUTPLATES (BOTTOM SIDE) BETWEEN BL 8 RT TO BL 53 RT.  INSTALLED FLOOR BEAM REPAIR PER ESO AND EA NR 7-5310-27774.
